Journal :   International Journal of Technology

Volume No. :   6

Issue No. :  2

Year :  2016

Pages :   223-226

ISSN Print :  2231-3907

ISSN Online :  2231-3915


Registration

Allready Registrered
Click to Login

On the onset of stationary convection in double-diffusive binary viscoelastic fluid saturated anisotropic porous layer



Address:   Jyoti Prakash1*, Kultaran Kumari1, Vinod Kumar2
1Department of Mathematics and Statistics, Himachal Pradesh University, Summer Hill, Shimla 171005, India
2Department of Physics, M.L.S.M. College Sunder- Nagar, Distt. Mandi (H.P.)India
*Corresponding Author
DOI No: 10.5958/2231-3915.2016.00034.1

ABSTRACT:
Linear stability of double diffusive convection in a binary viscoelastic fluid saturated anisotropic porous layer has been studied analytically. A sufficient condition for the occurrence of stationary convection has been derived in terms of the parameters of the system alone. It is further proved the above result is uniformly valid for any combination of the bounding surfaces.
KEYWORDS:
Double-diffusive convection, viscoelastic fluid, the principle of the exchange of stabilities, porous medium.
Cite:
Jyoti Prakash, Kultaran Kumari, Vinod Kumar. On the onset of stationary convection in double-diffusive binary viscoelastic fluid saturated anisotropic porous layer. Int. J. Tech. 2016; 6(2): 223-226.
[View HTML]      [View PDF]



Visitor's No. :   105275